• Shelly Shelly
    August 10, 2008
    After care for Efudex
    Shelly Shelly
    August 10, 2008

    Help!

     I've got 2 more weeks to go on a 6 week treatment of Efudex on my chest.  The area is so painful!  My question is: when I'm done with the 6 weeks, what can I use on the area?  Neosporin?  Polysporin?  Vitamin E oil?  It looks like someone clawed my upper chest, red raw and weeping in some spots.

    Please let me know asap.

     

    Shelly

    READ MORE

FROM OUR EXPERTS

  • Casey McNulty
    Health Guide
    August 14, 2008
    Casey McNulty
    Health Guide
    August 14, 2008

    Hi Shelly,

     

    Thank you for your question. I would strongly suggest that you speak with your doctor about what you're experiencing. He or she may not want you to continue treatment for the next two weeks if your symptoms are this severe. Though online websites are helpful for finding information in certain circumstances, nothing can replace discussing what's going on with your doctor. He or she knows your individual case and is the best one to help you with such serious concerns.

     

    Best of luck to you!

    Casey


FROM OUR COMMUNITY

You should know Answers to your question are meant to provide general health information but should not replace medical advice you receive from a doctor. No answers should be viewed as a diagnosis or recommended treatment for a condition. Content posted by community members does not necessarily reflect the views of Remedy Health Media, which also reserves the right to remove material deemed inappropriate.